# SDR ASAA2025091261450

- Difficulty date: September 12, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION STRAP STA. 500-500D HAS MULTIPLE AREA'S OF CORROSION AT SCREW HOLES. GROUNDED - YES. REPAIRED TRANSITION STRAP IAW B737-900ER SRM 53-00-53-2R-5 REV:56, 10JUL2025 MATERIAL ID: BAC1496444 7075-T62C PO: 1131612.1 AND PN: 143A8126-38 PO: 1133635.1 ORIGINAL THICKNESS .040, REMAINING THICKNESS .027, MAT. LOSS .013 AND IS FOUND TO BE OUT OF LIMITS.
